# SDR 97ZZZX3341

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802WP
- Make and model: Dhav DHC8103
- Aircraft serial: 010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Marathon, 6104781
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, LEFT AFT EGRESS LIGHT FOUND INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.
